# SDR 20000619SH019

- Difficulty date: June 9, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7250 · Turbine Section
- Part: Support Bracket
- Part number: 811935
- Part serial: BGGUAJ2279
- Condition: Cracked
- Location: Nr 5 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED FMPI CRACK TEST IN SERVERAL LOCATIONS.  (X)
